# SDR AALA202108269816

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 24,379 hours, 10,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STOWAGE CLIP ON 1L DOOR UNABLE TO SECURE GIRT BAR. ADJUSTED STOWAGE CLIP IAW AMM 25-66-01, OPS CHECK GOOD.
